# SDR CALA2023031000692

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 141A574064
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) CORROSION BY 2 EA GALLEY FITTINGS AT BS 303 ON MAIN CABIN FLOOR STRUCTURE FOR GALLEY 1 REPLACED FITTINGS AT BS 303 ON MAIN CABIN FLOOR STRUCTURE GALLEY 1 IAW SRM 51-40-02-0G-0 PARA 7. SFR #1031553. DATA WAS TRANSCRI BED FROM PAPER DOC AERSALE WO 3826 NR 24699 WORK ACP BY MECH V93 7322 INSP BY AQC050
